On the Linear Span of Lattice Points in a Parallelepiped

This is a preview of subscription content, access via your institution.


  1. [1]

    L. Babai: The Fourier transform and equations over finite abelian groups, Lecture Notes, 1989.

    Google Scholar 

  2. [2]

    V. Batyrev and J. Hofscheier: A generalization of a theorem of G. K. White, arXiv:1004.3411 [math], April 2010.

    Google Scholar 

  3. [3]

    V. Batyrev and J. Hofscheier: Lattice polytopes, finite abelian subgroups in SL(n;C) and coding theory, arXiv: 1309.5312 [math], September 2013.

    Google Scholar 

  4. [4]

    M. Beck and S. Robins: Computing the Continuous Discretely: Integer-point Enumeration in Polyhedra, Springer Science & Business Media, November 2007.

    Google Scholar 

  5. [5]

    W. Bienia, L. Goddyn, P. Gvozdjak, A. Sebő and M. Tarsi: Flows, View Obstructions, and the Lonely Runner, Journal of Combinatorial Theory, Series B 72 (1998), 1–9.

    MATH  Google Scholar 

  6. [6]

    A. Borisov: Quotient singularities, integer ratios of factorials, and the Riemann Hypothesis, International Mathematics Research Notices, 2008:rnn052, 2008.

    Google Scholar 

  7. [7]

    K. Conrad: Characters of finite abelian groups, Lecture Notes, 2010.

    Google Scholar 

  8. [8]

    A. R. Fletcher: Inverting Reid’s exact plurigenera formula, Mathematische Annalen 284 (1989), 617–629.

    MathSciNet  Article  MATH  Google Scholar 

  9. [9]

    A. Higashitani, B. Nill and A. Tsuchiya: Gorenstein polytopes with trinomial h*-polynomials, arXiv:1503.05685 [math], March 2015.

    Google Scholar 

  10. [10]

    S. Lang: Cyclotomic Fields I and II, Springer New York, January 1990.

    Google Scholar 

  11. [11]

    H. Montgomery and R. C. Vaughan: Multiplicative number theory I: Classical theory, volume 97, Cambridge University Press, 2006.

    Google Scholar 

  12. [12]

    S. Mori: On 3-dimensional terminal singularities, Nagoya Mathematical Journal 98 (1985), 43–66.

    MathSciNet  Article  MATH  Google Scholar 

  13. [13]

    D. R. Morrison and G. Stevens: Terminal quotient singularities in dimensions three and four, Proceedings of the American Mathematical Society 90 (1984), 15–20.

    MathSciNet  Article  MATH  Google Scholar 

  14. [14]

    J. E. Reeve: On the volume of lattice polyhedra, Proceedings of the London Mathematical Society 3 (1957), 378–395.

    MathSciNet  Article  MATH  Google Scholar 

  15. [15]

    M. Reid: Young person’s guide to canonical singularities, Algebraic geometry, Bowdoin (1985), 345–414.

    Google Scholar 

  16. [16]

    B. Reznick: Lattice point simplices, Discrete Mathematics 60 (1986), 219–242.

    MathSciNet  Article  MATH  Google Scholar 

  17. [17]

    A. Sebő: An introduction to empty lattice simplices, in: Integer programming and combinatorial optimization, 400–414. Springer, 1999.

    Google Scholar 

  18. [18]

    A. Terras: Fourier Analysis on Finite Groups and Applications, Cambridge University Press, March 1999.

    Google Scholar 

  19. [19]

    G. K. White: Lattice tetrahedra, Canad. J. Math 16 (1964), 389–396.

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Marcel Celaya.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Celaya, M. On the Linear Span of Lattice Points in a Parallelepiped. Combinatorica 38, 1385–1413 (2018). https://doi.org/10.1007/s00493-017-3562-7

Download citation

Mathematics Subject Classification (2000)

  • 52B20
  • 52B05
  • 11M20